RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 8, Issue 2  


Generalized Haar system and theorems of embedding into symmetrical spaces
G. A. Akishev
319
The variety $\mathbf N_3\mathbf N_2$ of commutative alternative nil-algebras of index 3 over a field of characteristic $3$
A. V. Badeev
335
On the type number of nearly-cosymplectic hypersurfaces in nearly-Kählerian manifolds
M. B. Banaru
357
Topological Helly theorem
S. A. Bogatyi
365
Fully invariant subgroups of Abelian groups and full transitivity
S. Ya. Grinshpon
407
Trees of diameter 4
Yu. Yu. Kochetkov
475
On the finite basis property of a variety of associative algebras
A. N. Krasilnikov
495
On the recognition of the finite definiteness of an automation monomial algebra
D. A. Matsnev
503
Quadratic transformations of multiple hypergeometric series
A. W. Niukkanen
517
Generalized uniform automorphisms
O. V. Pashkovskaya
533
Relativistic charge in plane wave
V. V. Ternovskii, A. M. Khapaev
547
Cook's method in the problem of the many-body Coulomb wave operator convergence
V. L. Shablov, V. A. Bilyk, Yu. V. Popov
559
Algebraic approach in the “outer problem” for interval linear systems
S. P. Shary
567

Short communications
A parallel number transformation method from a residue system into a mixed base system
O. D. Zhukov
611
On the construction of the generating function for an annihilator
A. V. Kondrat'ev
617
Probabylistic classification methods of cellular automata
A. V. Lebedev
621
Conjugation in the incidence algebras
V. E. Marenich
627
On positive theories of semigroup varieties and pseudovarieties
V. Yu. Popov
631
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020